I started taking vraylar 5 days ago and am experiencing dizziness, nausea, and vomiting. My mood is improving but the side effects are a bit much.
Susan bp1; Yes this is very common for the first 7 to 14 days then it starts to get much better if it does go much beyond that but very rarely talk to your doctor and from that point on as you are already noticing you start to feel more and more benefits. If you do not make sure you try to take it with a small amount of food and take it about the same time each day should help with nausea or vomiting. best of luck you getting close. chuck1957
- Vraylar Information for Consumers
- Vraylar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vraylar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jul 2010 • 1 answer
Updated 28 May 2016 • 2 answers
Updated 5 Nov 2018 • 6 answers
Updated 4 Oct 2016 • 3 answers
Updated 15 days ago • 2 answers